Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Spotting and abdominal pain after changing the pill from diane to cilest. Had taken antibiotics too. Could that be the reason?

Hi, I used to take Dianette (combined pill ) until 2 months ago as I was switched to Cilest. The first month there was no spotting or stomach ache. The second month, I had to take a 5 day course of antibiotics 2 days into the 2nd packet of Cilest, 4 days after finishing the antibiotic (still taking the pill) I have bad stomach ache and I am very very lightly spotting. Is this interference from the antibiotic or because I m only 2 months into Cilest?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Enzyme inducing drugs do cause early excretion of drugs like OC pills.
In your case spotting could be due to breakthrough bleeding.
It is usually seen in the first 3 months.
There is no need of treatment.
If the symptoms persists then consult your Gynecologist for the change of OC pills with higher dose of Oestrogen and Progesterone.

Hope this helps.
Dr Nilofer
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor